# SDR Y9PA2018010319

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N251LB
- Make and model: Gulstm 200
- Aircraft serial: 24
- Aircraft time: 5,892 hours, 3,251 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Mount Bracket
- Part number: 4AS1750032507
- Condition: Broken
- Location: Rt Wing
- Component: Power Supply, Bfgoodrich, FSCM55438
- Component part number: 702669
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PRE-FLIGHT INSPECTION, THE MECHANIC DISCOVERED THAT THE RIGHT-WING NAVIGATION LIGHT WAS NOT ILLUMINATING.  THE MECHANIC CHANGED THE LIGHT BUT THE LIGHT WAS STILL NOT ILLUMINATING. NEXT, THE MECHANIC CHECKED THE WIRE CONNECTIONS FOR THE LIGHT AND DID NOT FIND ANY ABNORMALITIES, THEN MECHANIC TAPPED ON THE PANEL THAT HOUSES THE POWER SUPPLY AND HEARD A SMALL RATTLE UPON WHICH MECHANIC TOOK A BORESCOPE AND PLACED IT IN THE PANELS INSPECTION HOLE WHICH MOVED AN OBJECT AT WHICH POINT THE LIGHT CAME ON. WHEN THIS HAPPENED THEY ALSO HEARD A HISSING SOUND AND KNEW SOMETHING WAS NOT RIGHT. SO WE TOOK THE PANEL OFF AND FOUND  2 BRACKETS THAT MOUNT THE POWER SUPPLY TO THE AIRFRAME WERE BOTH BROKEN WHICH LEAD TO THE POWER SUPPLY NOT BEING ATTACHED AND SHORTING OUT ON THE AIRFRAME AND PANEL; WHICH WAS THE SOUND THEY HEARD DURING HIS INSPECTION.
